39 Wks No Dialation And Cervix Is Still High Help

5 Replies
Inpatient new Mom - September 29

My doctor says that the baby is lower than most women at this stage but no dialation and my cervix is still high but starting to get soft. It sounds to me I'm going to go overdue and I'll have to be induced. Anyone have a different outcome?????

 

Ruth - September 29

At 36 weeks I was 50% effaced and 2 cm dilated. Now, at 39 weeks I am 75% effaced and 2 cm dilated. So I think that in the end it doesn't matter how fast or slow the dilating happens, you just have to wait. It could all happen in one day or you could be gradual, like me.

 

Kimberly - September 29

I'm in exactly the same position you are. I'm 39 weeks, and his head is extremely low, but my cervix is still posterior, and they think I'm effaced 50%-maybe. He actually dropped over a month ago, so I have no reason to believe that I'm ever going to go into labor at this point. It is so frustrating! Of course it can happen at any time, but I had hoped to get my membranes stripped by this stage and it isn't a possibility yet. And for some reason I'm not even having braxton hicks contractions anymore--I think I may be pregnant forever!

 

Ruth - September 30

Kim, I am exactly the same as you!! I felt bh contractions for about a week and a half around weeks 35 and 36. Since then, nothing!! Not even tightening in my stomach that could be a contraction that just doesn't hurt. Nothing. But, the doc says that I have to be contracting or else I wouldn't be effacing more. I agree, I think I'm going to be pregnant forever!!!!

 

Ashlie - September 30

I had the same problem with my first son, and now with my second I found out I was in the same boat, so I started taking Evening primrose oil capsules, 2000mg with my vitamins everyday and then I stick 2 capsules (2000mg) up as close to my cervix as I can before I go to sleep and soo far it is helping, it helped me lose my plug and to dialate. also after having intercourse, leave the seman in there for about 15 minutes, that should help to.

 

lisa - September 30

dont reccomend shoving tablets up there, i tried it twice and ended up with thrush yeast infection, could just be a coincidence but its put me off

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion